Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula

Benaissa Bernoussi, Walter Motta, Mustapha Rachidi, Osamu Saeki

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)
元の言語英語
ページ(範囲)168-180
ページ数13
ジャーナルFibonacci Quarterly
39
発行部数2
出版物ステータス出版済み - 1 1 2001
外部発表Yes

Fingerprint

Fibonacci sequence
Asymptotic Formula
Approximation

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula. / Bernoussi, Benaissa; Motta, Walter; Rachidi, Mustapha; Saeki, Osamu.

:: Fibonacci Quarterly, 巻 39, 番号 2, 01.01.2001, p. 168-180.

研究成果: ジャーナルへの寄稿記事

Bernoussi, B, Motta, W, Rachidi, M & Saeki, O 2001, 'Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula', Fibonacci Quarterly, 巻. 39, 番号 2, pp. 168-180.
Bernoussi, Benaissa ; Motta, Walter ; Rachidi, Mustapha ; Saeki, Osamu. / Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula. :: Fibonacci Quarterly. 2001 ; 巻 39, 番号 2. pp. 168-180.
@article{f3cdc117c69142cbafb93215962a341f,
title = "Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula",
author = "Benaissa Bernoussi and Walter Motta and Mustapha Rachidi and Osamu Saeki",
year = "2001",
month = "1",
day = "1",
language = "English",
volume = "39",
pages = "168--180",
journal = "Fibonacci Quarterly",
issn = "0015-0517",
publisher = "Fibonacci Association",
number = "2",

}

TY - JOUR

T1 - Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula

AU - Bernoussi, Benaissa

AU - Motta, Walter

AU - Rachidi, Mustapha

AU - Saeki, Osamu

PY - 2001/1/1

Y1 - 2001/1/1

UR - http://www.scopus.com/inward/record.url?scp=0035351343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035351343&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035351343

VL - 39

SP - 168

EP - 180

JO - Fibonacci Quarterly

JF - Fibonacci Quarterly

SN - 0015-0517

IS - 2

ER -